# SDR REXA200600012

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N8797
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 6,729 hours, 5,743 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 03022H4884
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI PILOTS SIDE WINDOW CRACKED.  REMOVED AND REPLACED PILOTS SIDE WINDOW IAW BOMBARDIER AMM.
